Indications: Nurofen Xpress Tablets is a non-prescription drug containing Ibuprofen as the active substance. This drug belongs to the group of drugs called Nonsteroidal Anti-Inflammatory Drugs (NSAIDs). This medicine provides relief by changing the way the body reacts to pain, swelling and high temperature. Nurofen Xpress is used to treat mild to moderate pain, headache, toothache, menstrual pain, muscle pain lasting less than 5 days and fever lasting less than 3 days. This medicine is contraindicated in case of allergy or hypersensitivity to any of the constituents, in case of a history of gastrointestinal bleeding or perforation related to previous therapy with other NSAIDs, in case of peptic ulcer or recurrent bleeding, in case of a history of bronchospasm, rhinitis or hives associated with the use of acetylsalicylic acid or other non-steroidal anti-inflammatory drugs, in case of severe liver failure, severe renal failure or severe heart failure, in the third trimester of pregnancy. If in doubt, talk to your doctor or pharmacist.
Medicinal Product Not Subject to Medical Prescription. Composition: Ibuprofen (200 mg), Croscarmellose sodium (E468), Xylitol (E967), Microcrystalline cellulose (E460), Magnesium stearate (E572), Anhydrous colloidal silica (E551), Sodium carmelose (E466), Talc (E553b), Spray spray dry acacia (E414), sucrose, titanium dioxide (E171), macrogol powder 6000, black printing ink, industrial denatured alcohol
How to Use
Children over the age of 12: 1 to 2 tablets every 4 or 6 hours, without exceeding the maximum daily limit of 6 tablets. Adults: 1 to 2 tablets every 4 or 6 hours, without exceeding the maximum limit of 6 tablets daily.